# SDR ASAA2020102233413

- Difficulty date: October 22, 2020
- Submitted: October 26, 2020
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 51,066 hours, 15,150 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 32913903
- Part serial: GRTS1681
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 54,761 hours, 16,479 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

WHILE PREPPING A/C FOR TOW FOUND 8 FT LONG BY 4 FT WIDE FUEL STAIN UNDER NR 2 ENGINE AND FUEL DRIPPING FROM BOTTOM OF COWL.  GROUNDED-YES.  FOUND NR 2 ENGINE TBV (TRANS BLEED VALVE) DRAIN DRIPPING APPROXIMATELY 67 DROPS, PER MIN.  RAN NR 2 ENGINE AFTER ENGINE RUN TBV DRAIN HAD APPROXIMATELY 20 DRIPS OF FUEL A MINUTE, REF B737-800 AMM 71-71-00-801-F00.  FUEL DRIPS WITHIN LIMITS.   REMOVED AND REPLACED THE NR 2 ENGINE TBV, REF AMM 75-23-01/401.  LEAK AND OPERATIONS CHECK GOOD, REF AMM 75-23-01-400-801-F00 STEP 3G.
